# SDR DALA2016042703360

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 120-133
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR OF FUSELAGE SKIN BETWEEN BS 120 TO 133 AND LONGERONS 24RT TO 25RT. WAS FOUND REPAIRED SRM 53-04, FIG 2.
